Past Workshops

May Half Term 2013

Seasonal Sensations Creative Cooking Workshop

8-12 Year Olds: Thursday 30th  May

9.00 am – 12.30 pm (3.5 hours) @ £40.00 per head

 May is the season for bright green garden vegetables (peas, asparagus, beans, rocket, watercress), the master of the ocean at this time of year is the crab and early berries are starting to appear.

In this workshop we will be celebrating seasonal British food by making delectable crabs cakes with an Asian mango salsa, garden vegetable risotto and mini tea time patisseries to share with your families.  From start to finish this workshop is guaranteed to tantalise your taste buds and develop your culinary skills and knowledge of seasonal produce.

5 – 7 Year Olds: Thursday 30th May

2.00 – 4.30 pm (2.5 hours) @ £28.50 per head

Celebrate the season of May with a light and summer savoury tart, followed by a healthy seasonal smoothie and finish off with a delectable shortbread heart treat topped with vanilla cream and fresh berries. Tasting, trying, experimenting and widening your sense of culinary adventure.

For further information and a booking form contact claire@creativecooking.co.uk

Edible Easter Delights:

Wednesday 10th April

5-7 Year Olds: 9.30 am – 12.00 pm (2½ hours) @ £28.50 per head

Come and join our Easter treat workshop where you will bake some healthy chick carrot cupcakes, traditional hot cross buns, bunny meringues and a little chocolate surprise!  After all Easter wouldn’t be Easter without a little chocolate!

8 – 12 Year Olds: 1.30 pm – 4.30 pm (3 hours) @ £35.00 per head

For all those sweet tooth chocolate lovers, this Easter treat workshop is a must.  You will make traditional Hot cross buns, Pistacheo and chocolate meringues, Easter Biscuits and fondue chocolate Easter eggs.

Thursday 11th April

5-7 Year Olds: 9.30 am – 12.00 pm (2½ hours) @ £28.50 per head

Get cooking and learn to make some Shrove Tuesday Pancakes, Good Friday Fish Cakes and Easter Sunday chocolate brownies.

8 – 12 Year Olds: 1.30 pm – 4.30 pm (3 hours) @ £35.00 per head

Develop your culinary skills and learn to make the perfect Easter meal: starting with a mini ham and pea quiche, followed by a Good Friday Fish Pie and the perfect chocolate mouse.  Finish off with a special Easter treat of homemade chocolate truffles.

Summer Sensations

8-12 Year Olds: 9.00 am – 12.30 pm (3.5 hours) @ £40.00 per head

 Develop your pasta skills by making a nourishing Italian lasagne. Learn the basics of soup making with a wholesome soup to be enjoyed with freshly baked Focaccia. Finish off with a seasonal fruit crumble and homemade vanilla custard.

 5  – 7 Year Olds:2.00 – 4.30 pm (2.5 hours) @ £28.50 per head

Starting with a healthy Winter Granola, followed by learning the art of making a heart-warming soup and freshly baked bread and finish off by making a seasonal fruit crumble and homemade vanilla custard.

Christmas Cooking Workshop: Saturday 8th and Sunday 9th December 2012

In our  Special Christmas Gifts ‘Workshop  your child will make up to 7 edible gifts, which will be beautifully wrapped, ready to go under the Christmas tree.

8-11 Year Olds: Saturday 8th December 10.00 am – 2.00 pm (4 hours) @ £65.00 per head

Join us and create and wrap hearty Winter Spiced Granola, mouth watering Chocolate Truffles, delicate Raspberry and Rose Chocolate Wafers, meringue kisses, scrumptious Red onion and thyme marmalade, healthy oat biscuits and tasty tapenade. Plus of course a few special treats for your child to enjoy on the day.

5 – 7 Year Olds: Sunday 9th December 1.30 – 4.30 pm (3 hours) @ £50. 00 per head

Come and create and wrap healthy Winter Spiced Granola, mouth watering Chocolate truffles, Mini Meringue Kisses and delectable biscuit thins. Plus of course a few special treats for your child on the day!

Halloween Half Term Workshop: Wednesday 24th October

Double double, toil and trouble, in the cauldron boil and bubble!  Send your budding Witches and Wizards to Creative Cooking for a morning or afternoon filled with spooky treats and tasty eats.

5-7 Year Olds –   9.00 am – 11.30 am  (2.5 hours)@ £35.00 per head

You’ll create Orange pumkin face cookies, Spider cup cakes, chocolate orange spider jellies, washed down with a Spine-Chilling Witch’s Brew and a special treat!

 8 – 11 Year Olds – 1.30 – 4.30 pm (3 hours)@ £40.00 per head

You’ll create Orange pumkin face cookies, hearty Pumkin Soup and pumpkin seeded bread, blood pasta sauce to serve with spaghetti and topped with  a Halloween spooky treat of googly eyeballs all washed down with a Spine-Chilling Witch’s Brew and a special treat!

Culinary Journey Around the World: 3rd and 4th September 2012

A little taste of the course:  Journey to Europe and make Homemade Ravioli from Italy, Strawberry Tartlets from France and Tapas from Spain.  Move to South East Asia and make crispy duck pancakes, Vietnamese rolls and Red Thai Curry.

Hop to the Americas and make Mexican Fajittas, with homemade salsa, guacamole and Mexican chicken.  Then burgers, bread rolls and some New York Cheesecake.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s